The relation of rapid ultrafilters and Q-points to Van der Waerden ideal
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 19-27
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_Suppl_a5,
author = {Fla\v{s}kov\'a, Jana},
title = {The relation of rapid ultrafilters and {Q-points} to {Van} der {Waerden} ideal},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--27},
year = {2010},
volume = {51},
number = {Suppl},
mrnumber = {2752957},
zbl = {1244.03123},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a5/}
}
TY - JOUR AU - Flašková, Jana TI - The relation of rapid ultrafilters and Q-points to Van der Waerden ideal JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2010 SP - 19 EP - 27 VL - 51 IS - Suppl UR - http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a5/ LA - en ID - AUCMP_2010_51_Suppl_a5 ER -
Flašková, Jana. The relation of rapid ultrafilters and Q-points to Van der Waerden ideal. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 19-27. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a5/